# SDR SWAA2025120338632

- Difficulty date: November 22, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 14,716 hours, 7,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT CONNECTOR (D14706/W4142) ON MID FWD COVE NR 2,  PANEL HAS BROKEN LOCK MECHANISM,  REPLACED CONNECTOR D14706 IAW SWPM 20-63-02, WDM 33-51-14.  PERFORMED GOOD EMERGENCY LIGHT FOR CONNECTOR D14706 IAW AMM 33-51-06-960-802.
